Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
defexn

Clindamycin Phosphate Lotion Makes My Face Super Oily

Recommended Posts

I use the clindamycin phosphate lotion everyday after I take a shower and then wash it off before I go to bed but even the littlest amount makes my skin shiny and oily and I don't know whether its helping or making my acne worse. I'm not even sure exactly what the lotion does but my doctor prescribed me it. What should I do ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×